Transactions of the American Mathematical Society. Volume 352, Number 11, 2000

Contents of Volume 352, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature...

Popoln opis

Shranjeno v:
Bibliografske podrobnosti
Glavni avtor: American Mathematical Society
Format: Bài viết
Jezik:English
English
Izdano: American Mathematical Society 2009
Teme:
Online dostop:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/540
Oznake: Označite
Brez oznak, prvi označite!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt